Asymptotics of solutions to Stokes and Navier-Stokes equations in domains with paraboloidal outlets to infinity
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 1-43
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1998__99__1_0,
author = {Nazarov, S. A. and Pileckas, K.},
title = {Asymptotics of solutions to {Stokes} and {Navier-Stokes} equations in domains with paraboloidal outlets to infinity},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--43},
year = {1998},
publisher = {Seminario Matematico of the University of Padua},
volume = {99},
mrnumber = {1636654},
zbl = {0909.35104},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1998__99__1_0/}
}
TY - JOUR AU - Nazarov, S. A. AU - Pileckas, K. TI - Asymptotics of solutions to Stokes and Navier-Stokes equations in domains with paraboloidal outlets to infinity JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1998 SP - 1 EP - 43 VL - 99 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1998__99__1_0/ LA - en ID - RSMUP_1998__99__1_0 ER -
%0 Journal Article %A Nazarov, S. A. %A Pileckas, K. %T Asymptotics of solutions to Stokes and Navier-Stokes equations in domains with paraboloidal outlets to infinity %J Rendiconti del Seminario Matematico della Università di Padova %D 1998 %P 1-43 %V 99 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1998__99__1_0/ %G en %F RSMUP_1998__99__1_0
Nazarov, S. A.; Pileckas, K. Asymptotics of solutions to Stokes and Navier-Stokes equations in domains with paraboloidal outlets to infinity. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 1-43. http://geodesic.mathdoc.fr/item/RSMUP_1998__99__1_0/
